We consider a functional of the type F(u) = integral F-Omega(x,u, ..., D(k)u) dx, where Omega is an open bounded set of R-n and F is a Caratheodory function. By an approximation argument we prove the lower semincontinuity of F with respect to the weak topology of W-k,W-p(Omega; R-m) under p-growth conditions for the integrand F.

Lower semicontinuity for quasiconvex integrals of higher order / L. POGGIOLINI; M. GUIDORZI. - In: NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS. - ISSN 1021-9722. - STAMPA. - 6 no. 2(1999), pp. 227-246. [10.1007/s000300050074]

Lower semicontinuity for quasiconvex integrals of higher order

POGGIOLINI, LAURA;
1999

Abstract

We consider a functional of the type F(u) = integral F-Omega(x,u, ..., D(k)u) dx, where Omega is an open bounded set of R-n and F is a Caratheodory function. By an approximation argument we prove the lower semincontinuity of F with respect to the weak topology of W-k,W-p(Omega; R-m) under p-growth conditions for the integrand F.
6 no. 2
227
246
L. POGGIOLINI; M. GUIDORZI
File in questo prodotto:
File Dimensione Formato  
1999-nodea-guidorzi-poggiolini.pdf

Accesso chiuso

Tipologia: Pdf editoriale (Version of record)
Licenza: DRM non definito
Dimensione 404.12 kB
Formato Adobe PDF
404.12 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2158/312628
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 15
  • ???jsp.display-item.citation.isi??? 15
social impact